Boundaries of right-angled hyperbolic buildings

Tom 197 / 2007

Jan Dymara, Damian Osajda Fundamenta Mathematicae 197 (2007), 123-165 MSC: 20E42, 54F35, 20F67. DOI: 10.4064/fm197-0-6

Streszczenie

We prove that the boundary of a right-angled hyperbolic building is a universal Menger space. As a consequence, the 3-dimensional universal Menger space is the boundary of some Gromov-hyperbolic group.

Autorzy

  • Jan DymaraInstytut Matematyczny
    Uniwersytet Wroc/lawski
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail
  • Damian OsajdaInstytut Matematyczny
    Uniwersytet Wroc/lawski
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    and
    Institut de Mathématiques de Jussieu
    Université Paris 6
    Case 247, 4 Place Jussieu
    75252 Paris Cedex 05, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek